Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 11:46:11 AM

Login with username, password and session length


Members
  • Total Members: 23024
  • Latest: louis80
Stats
  • Total Posts: 631729
  • Total Topics: 47824
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada/Isentress itchy skin?  (Read 965 times)

0 Members and 1 Guest are viewing this topic.

Offline Newguy

  • Member
  • Posts: 127
Truvada/Isentress itchy skin?
« on: March 28, 2013, 09:03:31 PM »
Hi everyone

I am on five months of Truvada and Isentress and so far so good but the last two weeks or so I have had itchy thighs/bum, legs and what not. I do not know if this is because of the meds or if I have something else? I just got a full panel of std testing and all came back fine, maybe scabies? Has anyone had this itchy feeling on there legs/thighs/bum? There seems to be little bumps when I scratch a lot?

Best to all

Online Jeff G

  • Administrator
  • Member
  • Posts: 10,746
  • How am I doing Beren ?
Re: Truvada/Isentress itchy skin?
« Reply #1 on: March 28, 2013, 09:10:38 PM »
Delayed side effects such as rashes although not unheard of is a bit rare after 5 months .

Its a guessing game to try and say what's causing it via the internet so you may just have to see a doc to get to the bottom of your mystery rash .

Offline Newguy

  • Member
  • Posts: 127
Re: Truvada/Isentress itchy skin?
« Reply #2 on: March 28, 2013, 09:47:25 PM »
Thanks for the reply Jeff

The doc said not to worry about it. But in all fairness I have always had sensitive skin long before HIV. It is just so easy to blame everything on HIV and or the meds now. I actually like the Truvada and Isentress and do not want to even think about stopping or changing as everything seems to be working fine.

Be well!


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.